# SDR DALA1219580940

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 61,090 hours, 45,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-23 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE FOUND A WIRE PULLED FROM THE CONNECTOR AT SEAT 18E, RE-TERMINATED THE WIRE, AND FUNCTIONALLY CHECKED THE SYSTEM.
